MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX9171
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
Second day in a row, when priming the lipid filter, rn was unable to get all the air out.Rn had to use multiple filters to find one that finally worked.Rn asked around and others were experiencing the same issue.This event did not reach the patient, as it occurred when priming the iv line prior to changing it out.I was informed by the unit senior manager, that the nurse had gone through three filters before finding one that worked.Senior manager also reported that this has been an ongoing issue for at least 3 months.If you would like, you can contact unit manager regarding this.

Brand Name
MAXGUARD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key7586332
Report Number7586332
Device Sequence Number2222241
Product Code FPA
UDI-Device Identifier10885403237669
UDI-Public(01)10885403237669
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2018
Report Date (Section F) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date03/01/2023
Device Model NumberMX9171
Device Catalogue NumberMX9171
Device Lot Number18035092
Other Device ID Number1.2 MICRON FILTER AND NEEDLEL
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer05/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Date Report Sent to FDA05/30/2018